×

Found 13 Documents (Results 1–13)

100
MathJax

Multiple non-trivial solutions of the Dirichlet problem for the prescribed mean curvature equation. (English) Zbl 1236.35052

Bonheure, Denis (ed.) et al., Nonlinear elliptic partial differential equations. Workshop in celebration of Jean-Pierre Gossez’s 65th birthday, Bruxelles, Belgium, September 2–4, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4907-1/pbk). Contemporary Mathematics 540, 165-185 (2011).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification